CSpace
LOCAL ATIYAH-SINGER INDEX THEOREM FOR FAMILIES OF DIRAC OPERATORS
ZHANG, WP
1989
Source PublicationLECTURE NOTES IN MATHEMATICS
ISSN0075-8434
Volume1369Pages:351-366
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1989AM36700024
PublisherSPRINGER VERLAG
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27446
Collection中国科学院数学与系统科学研究院
Corresponding AuthorZHANG, WP
AffiliationCHINESE ACAD SCI,INST MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
ZHANG, WP. LOCAL ATIYAH-SINGER INDEX THEOREM FOR FAMILIES OF DIRAC OPERATORS[J]. LECTURE NOTES IN MATHEMATICS,1989,1369:351-366.
APA ZHANG, WP.(1989).LOCAL ATIYAH-SINGER INDEX THEOREM FOR FAMILIES OF DIRAC OPERATORS.LECTURE NOTES IN MATHEMATICS,1369,351-366.
MLA ZHANG, WP."LOCAL ATIYAH-SINGER INDEX THEOREM FOR FAMILIES OF DIRAC OPERATORS".LECTURE NOTES IN MATHEMATICS 1369(1989):351-366.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[ZHANG, WP]'s Articles
Baidu academic
Similar articles in Baidu academic
[ZHANG, WP]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[ZHANG, WP]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.